Translator Disclaimer
December 1993 On a generalized degree for continuous maps between manifolds
del Portal F.R. Ruiz
Tsukuba J. Math. 17(2): 323-338 (December 1993). DOI: 10.21099/tkbjm/1496162265

Abstract

We present a generalized degree for maps between manifolds via framed bordism theory. We study when the degree of a map can be considered as an element of a homotopy group of spheres. Finally we apply this tools to prove a result concerning the generalized Hopf's invariant.

Citation

Download Citation

del Portal F.R. Ruiz. "On a generalized degree for continuous maps between manifolds." Tsukuba J. Math. 17 (2) 323 - 338, December 1993. https://doi.org/10.21099/tkbjm/1496162265

Information

Published: December 1993
First available in Project Euclid: 30 May 2017

zbMATH: 0798.55003
MathSciNet: MR1255476
Digital Object Identifier: 10.21099/tkbjm/1496162265

Subjects:
Primary: 55M25
Secondary: 55N22, 55Q25

Rights: Copyright © 1993 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 2 • December 1993
Back to Top